RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Domanov, Ignat Yur'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:178
Abstract pages:742
Full texts:379
References:97
Birth date: 17.07.1976
E-mail: , ,
Keywords: invariant subspaces; hyperinvariant subspaces; cyclic subspaces; commutant;bicommutant;numerical range; spectral theory of volterra operators; similarity of operators; reflexive operators.
   
Main publications:
  • I. Yu. Domanov. On Cyclic and Invariant Subspaces of the Operator $J\otimes B$ in the Sobolev spaces of vector functions // Methods of Functional Analysis and Topology, v. 5, no. 1, 1999, p. 1–12.
  • I. Yu. Domanov. On Cyclic and Invariant Subspaces of the Operator $J\otimes B$ in the Sobolev spaces // Dopov. NAN of Ukraine, no. 5, 1999, p. 20–25.
  • I. Yu. Domanov, M. M. Malamud. On the lattices of Invariant Subspaces and hyperinvariant Subspaces of the Operator $J^\alpha\otimes B$ in the Sobolev spaces // Matem. Zametki, v. 70, no. 4, 2001, p. 60.
  • I. Yu. Domanov, M. M. Malamud, Invariant subspaces and hyperinvariant subspaces of an operator $J^\alpha$ defined on Sobolev spaces // Dopov. NAN of Ukraine, no. 7, 2001, p. 37–42.
  • I. Yu. Domanov, A. V. Kononovich. A description of the reflexive finite-dimensional operators // Spectral and evolutionary problems, v. 11, Proc. of the eleventh Crimean Autumn Math. School-Symposium, Simferopol, 2001, p. 32–33.

http://www.mathnet.ru/eng/person12614
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/656388

Publications in Math-Net.Ru
2003
1. I. Yu. Domanov, “Spectral Analysis of Powers of the Operator $(Vf)(x)=q(x)\int_0^xw(t)f(t)dt$”, Mat. Zametki, 73:3 (2003),  444–449  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 408–413  isi  scopus
2. I. Yu. Domanov, “On cyclic subspaces of the operator $(Vf)(x)=q(x)\displaystyle\int_0^xw(t)f(t) dt$”, Uspekhi Mat. Nauk, 58:1(349) (2003),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 177–179  isi  scopus
2002
3. I. Yu. Domanov, “On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces”, Mat. Zametki, 72:2 (2002),  306–311  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 275–280  isi  scopus
2001
4. I. Yu. Domanov, M. M. Malamud, “Invariant and Hyperinvariant Subspace Lattices of Operators $J^\alpha\otimes B$ in Sobolev Spaces”, Mat. Zametki, 70:4 (2001),  560–567  mathnet  mathscinet  zmath  elib; Math. Notes, 70:4 (2001), 508–514  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021